Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2016, 7:59 PM CDT for Grand Forks County, Traill County, North Dakota; Polk County, Minnesota. It was in force for 61 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 19, 2016, 9:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Polk County, MN, Grand Forks County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 34 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:15 PM CDT | TSTM WND GST 58 | 5 Ene East Grand Forks, MN | MEASURED AT A PERSONAL WEATHER STATION. |
| Jul 19, 8:16 PM CDT | HAIL 0.5 | East Grand Forks, MN | |
| Jul 19, 8:16 PM CDT | HAIL 0.75 | East Grand Forks, MN | |
| Jul 19, 8:25 PM CDT | TSTM WND GST 59 | 1 Se Mallory, MN | PEAK WINDS MEASURED AT THE RWIS STATION ALONG HIGHWAY 2. |
| Jul 19, 8:26 PM CDT | TSTM WND GST 55 | 5 Wnw Grand Forks, ND | 48 KNOT GUST REPORTED AT GRAND FORKS INTERNATIONAL AIRPORT |
| Jul 19, 8:28 PM CDT | TSTM WND DMG | East Grand Forks, MN | LARGE TREE BRANCHES UP TO 12 INCH DIAMETER BROKEN DOWN IN THE MN STATE PARK. |
| Jul 19, 8:29 PM CDT | HAIL 1 | 2 Se East Grand Forks, MN | MAINLY DIME TO NICKEL... WITH A FEW QUAURTER SIZED HAIL. VERY HEAVY RAINS. |
| Jul 19, 8:35 PM CDT | TSTM WND DMG | Grand Forks, ND | TREE BRANCHES UP TO A FOOT IN DIAMETER BROKEN DOWN AT 9TH AND CHESTNUT. SOME FENCHING BLOWN DOWN AS WELL. |
| Jul 19, 8:35 PM CDT | TSTM WND DMG | Grand Forks, ND | TREE BRANCHES UP TO A FOOT IN DIAMTER BROKEN DOWN AT 9TH AND CHESTNUT. |
| Jul 19, 8:40 PM CDT | TSTM WND DMG | 1 Ene Euclid, MN | A FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AT A FARMSTEAD. |
| Jul 19, 8:45 PM CDT | TSTM WND DMG | 5 S Grand Forks, ND | TREES SPLIT WITH GARAGE DOORS BLOWN IN AND SOME ROOF DAMAGE. |
| Jul 19, 8:45 PM CDT | TSTM WND DMG | 5 S Grand Forks, ND | TWO TREES SPLIT AND SOME SHINGLES TURNED UP. |
| Jul 19, 8:50 PM CDT | TSTM WND GST 95 | 5 Ene Thompson, ND | AN APPARENT MICROBURST OCCURRED SEVERAL MINUTES BEHIND THE PASSAGE OF A SOUTHWARD MOVING THUNDERSTORM GUSTFRONT. SEVERAL TREES WERE SNAPPED AT RESIDENCES AND FARMSTEADS ACROSS CENTRAL WALLE TOWNSHIP. A NORTHFACING GARAGE WALL WAS PUSHED IN AT THE ROOFLINE...AN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1374 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2150 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
938
WUUS53 KFGF 200059
SVRFGF
MNC119-NDC035-097-200200-
/O.NEW.KFGF.SV.W.0118.160720T0059Z-160720T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
759 PM CDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
EASTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
NORTHERN TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 900 PM CDT
* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAND
FORKS... MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC. THIS STORM HAS A HISTORY OF SNAPPED TREES AND 70
MPH WINDS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
EAST GRAND FORKS AROUND 800 PM CDT.
GRAND FORKS AND MERRIFIELD AROUND 805 PM CDT.
THOMPSON AND BYGLAND AROUND 815 PM CDT.
REYNOLDS AROUND 825 PM CDT.
BUXTON AROUND 835 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 112 AND 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4808 9757 4808 9660 4751 9648 4750 9746
4768 9746
TIME...MOT...LOC 0057Z 347DEG 34KT 4795 9711
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
HOPKINS2 follow-up statements
526
WWUS53 KFGF 200129
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
829 PM CDT TUE JUL 19 2016
MNC119-NDC035-097-200200-
/O.CON.KFGF.SV.W.0118.000000T0000Z-160720T0200Z/
POLK MN-GRAND FORKS ND-TRAILL ND-
829 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS AND NORTHEASTERN
TRAILL COUNTIES...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THOMPSON...OR
8 MILES SOUTH OF GRAND FORKS...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...PUBLIC. WINDS OF 58 MPH WERE REPORTED NEAR EAST GRAND
FORKS. HAIL OF PENNY SIZE REPORTED OVER GRAND FORKS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
THOMPSON AND BYGLAND AROUND 830 PM CDT.
REYNOLDS AROUND 840 PM CDT.
BUXTON AROUND 845 PM CDT.
CLIMAX AROUND 850 PM CDT.
CUMMINGS AROUND 855 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 112 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4796 9733 4797 9665 4751 9662 4751 9694
4750 9730
TIME...MOT...LOC 0128Z 347DEG 36KT 4780 9706
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
HOPKINS979
WWUS53 KFGF 200156
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
856 PM CDT TUE JUL 19 2016
MNC119-NDC035-097-200205-
/O.EXP.KFGF.SV.W.0118.000000T0000Z-160720T0200Z/
POLK MN-GRAND FORKS ND-TRAILL ND-
856 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK...
SOUTHEASTERN GRAND FORKS AND NORTHEASTERN TRAILL COUNTIES WILL EXPIRE
AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA...AND NORTHEASTERN AND SOUTHEASTERN NORTH
DAKOTA.
LAT...LON 4796 9733 4797 9665 4751 9662 4751 9694
4750 9730
TIME...MOT...LOC 0154Z 347DEG 34KT 4780 9706
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:02 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 19, 7:02 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
702 PM CDT TUE JUL 19 2016
.UPDATE...
Issued at 653 PM CDT Tue Jul 19 2016
Severe weather ongoing in northeast ND vcnty Minto through Grafton...
should bleed across into northwest MN shortly. Watch in effect til
11pm.
&&
.SHORT TERM...(This evening through Thursday)
Issued at 149 PM CDT Tue Jul 19 2016
Convection will be the challenge for the early afternoon as
instability continues to fight an H700 warm layer. A storm west of
Devils Lake in the vicinity of a more localized area of nil MLCIN
is moving into warmer air aloft and increasing MLCIN, however how
much this will weaken over the next couple of hours is still in
question as a well defined vort max moves east north of the
border. Thinking has been convection would stay north of the
border where the cap is weaker...however will put scattered storms
along and north of Highway 2 for the remainder of the afternoon.
Models have shown increasing potential for nocturnal activity
developing across southern Manitoba and moving into northern
Minnesota, where we are maintain a chance for storms however have
pushed pushed those chance POPs further east closer to the 10 to
12 DEG H700 temps.
Dew points have risen into the low 70s about as expected and as
full solar tomorrow will heat up a warm boundary layer that will
bring heat indices to near the 100 degree mark by tomorrow
afternoon. There are no plans to change headlines for the
excessive heat watch that goes into affect tomorrow, however the
far southern valley has be best chance of seeing heat indices near
105 degrees, or the excessive heat warning criteria. Feeling is
areas from Fargo north and within the valley will see advisory
criteria with indices between 100 and 105, with potential for
higher indices further south.
Another round of storms is possible as another short wave embedded
in the upper ridge moves across the area tomorrow, with the main
inhibitor once again being mid level temps and the strength of the
waves ability to break the cap. Temperatures should fall below 70
degrees during the night, however the hot and humid conditions
will return on Thursday when more headlines (advisory/warning)
will likely be needed.
.LONG TERM...(Thursday night through Tuesday)
Issued at 149 PM CDT Tue Jul 19 2016
Models in general agreement for this forecast period and went with a
blended soln. The Thursday night and early Friday time frame should
be quiet and remain warm as the H5 ridge stays over the area. By
Friday evening...will see an area of low pressure develop across the
western Dakotas with southerly flow pumping more heat and moisture
across the area. As the wave traverses the forecast area on
Saturday...will see increased chances for showers and storms.
Slightly cooler temps will move south across the area behind the low
by Sunday. Slightly cooler temps will remain...along with some
scattered showers through the end of the period.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 654 PM CDT Tue Jul 19 2016
General VFR conditions with scattered areas MVFR cigs and vsbys in
strong to severe TS across northeast ND and northwest MN through
04z. VFR cigs with isold TS possible eastward from TVF through BJI
after 04Z... with fair skies in eastern ND. Expect clearing skies
in northwest and northcentral MN after 08z.
&&
.FGF Watches/Warnings/Advisories...
ND...Excessive Heat Watch from Wednesday afternoon through Thursday
evening for NDZ027-030-039-049-052-053.
MN...Excessive Heat Watch from Wednesday afternoon through Thursday
evening for MNZ001>003-015-022>024-027>032-040.
&&
UPDATE...Gust
SHORT TERM...Speicher
LONG TERM...Voelker
AVIATION...GustHazardous weather outlook, Jul 19, 6:41 AM CDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT TUE JUL 19 2016 MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053- 201145- WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE AREA THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE UPPER 90S TO AROUND 105. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038- 054-201145- KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER- SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES- WESTERN WALSH COUNTY- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN THE DEVILS LAKE BASIN THIS AFTERNOON. THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN NORTHWESTERN MINNESOTA TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE MID 90S TO AROUND 100. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
In the hours before
Local storm report, Jul 19, 7:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 9 W GRAFTON 48.41N 97.60W
07/19/2016 WALSH ND EMERGENCY MNGR
MULTIPLE LARGE TREES DOWN OR SNAPPED
&&
JKAISERLocal storm report, Jul 19, 7:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
709 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 2 ESE GRAFTON 48.40N 97.36W
07/19/2016 M61 MPH WALSH ND AWOS
PEAK WIND MEASURED AT THE GRAFTON AIRPORT /KGAF/.
&&
GGUSTLocal storm report, Jul 19, 7:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
710 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST MINTO 48.29N 97.37W
07/19/2016 E70 MPH WALSH ND TRAINED SPOTTER
ESTIMATED BY FIREFIGHTERS IN TRUCK.
&&
GGUSTLocal storm report, Jul 19, 7:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
720 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 N MOUNTAIN 48.74N 97.86W
07/19/2016 PEMBINA ND TRAINED SPOTTER
SEVERAL LARGE TREES BROKEN DOWN NEAR THE TONGUE RIVER.
&&
GGUSTLocal storm report, Jul 19, 7:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
721 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 4 N GILBY 48.14N 97.47W
07/19/2016 GRAND FORKS ND STORM CHASER
LARGE MATURE TREES BROKEN DOWN IN SHELTER BELTS ALONG
CR2.
&&
GGUSTLocal storm report, Jul 19, 7:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
727 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 4 E MINTO 48.29N 97.29W
07/19/2016 E70.00 MPH WALSH ND TRAINED SPOTTER
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:00 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 60 min |
| Jul 19, 8:31 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 89 min |
| Jul 20, 3:05 AM CDT | Excessive Heat Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Ransom, Richland and 3 more | 18 hr |
| Jul 20, 3:05 AM CDT | Heat Advisory | FGF | Barnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 6 more | 18 hr |
| Jul 19, 7:52 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 40 min |
| Jul 19, 8:34 PM CDT | Special Weather Statement | FGF | Beltrami | 26 min |
| Jul 19, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk | 62 min |
| Jul 19, 8:54 PM CDT | Tornado Warning | FGF | Polk, Red Lake | 36 min |
| Jul 19, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 61 min |
| Jul 19, 9:04 PM CDT | Tornado Warning | FGF | Pennington, Red Lake | 27 min |
| Jul 19, 9:10 PM CDT | Tornado Warning | FGF | Beltrami | 50 min |
| Jul 19, 9:34 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 56 min |
| Jul 19, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 61 min |
| Jul 19, 11:01 PM CDT | Special Weather Statement | FGF | Hubbard | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.